# SDR SWAA2024112148618

- Difficulty date: October 14, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR VAPOR BARRIER BS 663 RBL 25 TO RBL 40 (MARKED)<[01] CRACK DAMAGE ON BS 663 VAPOR BARRIER TO BE ACCOMPLISHED ON FAULT#TTG8Q00WF5TG.;[02] CORRECTION TO ITEM 1: WRITTEN IN ERROR.;[03] CRACKED VAPOR BARRIER WAS REPAIRED AT BS 663 RBL 25 - 40 IAW SRM 51-70-04-2R-10;[04] JOB COMPLETE.
